# SDR 20000501SH028

- Difficulty date: March 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Piston
- Part number: 120511
- Condition: Cracked
- Location: Spoiler
- Component: Otbd Ground Act, Boeing
- Component part number: 65449617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IS CRACKED IN THE KEYWAY.  WEAK  POINT, FATIGUE.  (X)
